Open Access
August, 1983 Exponential Moments for Hitting Times of Uniformly Ergodic Markov Processes
Rene Carmona, Abel Klein
Ann. Probab. 11(3): 648-655 (August, 1983). DOI: 10.1214/aop/1176993509


Let $\mu$ be an invariant measure for a Markov process which is assumed $\mu$-uniformly ergodic in the following sense: the corresponding semigroup of operators on $L^2(d\mu)$, say $\{P_t; t \geq 0\}$, is such that the time average $(1/T) \int^T_0 P_t dt$ converges to a rank one projection in the uniform norm of operators. We prove that hitting times of sets having non zero $\mu$-measure possess moment generating functions.


Download Citation

Rene Carmona. Abel Klein. "Exponential Moments for Hitting Times of Uniformly Ergodic Markov Processes." Ann. Probab. 11 (3) 648 - 655, August, 1983.


Published: August, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0523.60064
MathSciNet: MR704551
Digital Object Identifier: 10.1214/aop/1176993509

Primary: 60J99

Keywords: hitting times , moment generating function , uniformly ergodic Markov processes

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 3 • August, 1983
Back to Top